| Catalog Number |
110010733 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - drill.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during acetabular screw hole preparation the drill broke completely off.Intra-operatively, a different drill was used to successfully complete the case.Attempts have been made and no further information has been provided.